Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Child complaining of headache, head going bald. Stomach pain, green bowel movement. Treatment required?

For the past couple of weeks my 8 yr old son has been complaining about a headache . This has occurred 3 times and I would give him children s Motrin. During this time period he has this growing bald spot on the top if his head. Now for the past three days he has been complaining of stomach pain to where it has him curled up in the bed. Pepto bismol when help temporarily but then it will come right back. He has bowel movents at least 3 times a day which the majority of his BM s have been green. . I would only give him 1/2 a tsp per dosage since he s only 8. Please help. Your advise would be greatly appreciated.
Asked On : Sun, 6 Jan 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response

If your child has a bald spot on the top of his head, then, you should get him checked by a dermatologist to rule out dermatophytosis.

If dermatophytosis is diagnosed, he must be treated properly orally and locally with anti-fungal medications.

With regards to his diarrhea: please bare in mind that passing bowel movements up to 3 times/daily is normal and not considered as a disease. However, if the stool is loose or watery, then, should be further evaluated.

If the feces were green, it might be related to passing the stool too frequently (no time for bile to be digested and broken down.

Once cause for green feces could be related to any iron supplement he might be taking or any green vegetables you gave to him.

Pepto-bismol would help, however, I'd advise to:
- take tasectan and probiotics to stop diarrhea
- take o.r.s. to replace electrolytes
- consult pediatrician and run further tests (culture of stool for bacteria/candida; examination for ova/parasites; abdominal ultrasound)

All the best!
Answered: Mon, 23 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor